Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243963] of Lenhard L. Ng

Papers Published

  1. NG, LL; Sabloff, JM, The correspondence between augmentations and rulings for legendrian knots, Pacific Journal of Mathematics, vol. 224 no. 1 (2006), pp. 141-150, ISSN 0030-8730 [math.SG/0503168], [doi]
    (last updated on 2017/12/17)

    Abstract:
    We strengthen the link between holomorphic and generating-function invariants of Legendrian knots by establishing a formula relating the number of augmentations of a knot's contact homology to the complete ruling invariant of Chekanov and Pushkar.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320